Detailed Information

Cited 0 time in webofscience Cited 4 time in scopus
Metadata Downloads

L-p harmonic 1-forms on minimal hypersurfaces with finite index

Full metadata record
DC Field Value Language
dc.contributor.authorChoi, Hagyun-
dc.contributor.authorSeo, Keomkyo-
dc.date.available2021-02-22T08:46:15Z-
dc.date.issued2018-07-
dc.identifier.issn0393-0440-
dc.identifier.issn1879-1662-
dc.identifier.urihttps://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/4428-
dc.description.abstractLet N be a complete simply connected Riemannian manifold with sectional curvature K-N satisfying -k(2) <= K-N <= 0 for a nonzero constant k. In this paper we prove that if M is an n(>= 3)-dimensional complete minimal hypersurface with finite index in N, then the space of L-p harmonic 1-forms on M must be finite dimensional for certain p > 0 provided the bottom of the spectrum of the Laplace operator is sufficiently large. In particular, M has finitely many ends. These results can be regarded as an extension of Li-Wang (2002). (c) 2018 Elsevier B.V. All rights reserved.-
dc.format.extent8-
dc.language영어-
dc.language.isoENG-
dc.publisherELSEVIER SCIENCE BV-
dc.titleL-p harmonic 1-forms on minimal hypersurfaces with finite index-
dc.typeArticle-
dc.publisher.location네델란드-
dc.identifier.doi10.1016/j.geomphys.2018.03.006-
dc.identifier.scopusid2-s2.0-85044443730-
dc.identifier.wosid000432095800009-
dc.identifier.bibliographicCitationJOURNAL OF GEOMETRY AND PHYSICS, v.129, pp 125 - 132-
dc.citation.titleJOURNAL OF GEOMETRY AND PHYSICS-
dc.citation.volume129-
dc.citation.startPage125-
dc.citation.endPage132-
dc.type.docTypeArticle-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClasssci-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalResearchAreaPhysics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.relation.journalWebOfScienceCategoryPhysics, Mathematical-
dc.subject.keywordPlusTOTAL CURVATURE-
dc.subject.keywordPlusRIEMANNIAN MANIFOLD-
dc.subject.keywordPlusSCALAR CURVATURE-
dc.subject.keywordPlusSUBMANIFOLDS-
dc.subject.keywordPlusSURFACES-
dc.subject.keywordPlusEIGENVALUE-
dc.subject.keywordPlusCONSTANT-
dc.subject.keywordPlusSOBOLEV-
dc.subject.keywordPlusSPACE-
dc.subject.keywordAuthorL-p harmonic form-
dc.subject.keywordAuthorMinimal hypersurface-
dc.subject.keywordAuthorFinite index-
dc.identifier.urlhttps://www.sciencedirect.com/science/article/pii/S0393044018301281?via%3Dihub-
Files in This Item
Go to Link
Appears in
Collections
이과대학 > 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Seo, Keom Kyo photo

Seo, Keom Kyo
이과대학 (수학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE